# SDR AALA20170129006

- Difficulty date: January 26, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 49,841 hours, 24,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 17165
- Condition: Discharged
- Location: Cabin
- Part time: 44,301 hours, 21,656 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. EMERGENCY LIGHT INOPERABLE. REPLACED BATTERY PACK AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
